# SDR UALA2013042402839

- Difficulty date: April 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 53,490 hours, 6,681 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Deoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMITS.  REPLACED DEOILER DRIVE CARBON SEAL IAW MM 72-61-02.
